# SDR UPS04841929

- Difficulty date: February 3, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- Aircraft time: 66,095 hours, 27,384 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  STATION 1270 LONG 36 IS CRACKED.  REMOVED, FABRICATED AND REPLACED LONGERON SECTION BETWEEN STATION 1270 - 1310, FABRICATED AND INSTALLED STRAP DOUBLERS AND CHANNELS IAW UPS ENGINEERING FILE DC8-53-20393 AND SAA SK 703-514.
